# SDR YENA2022050600453

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 66,760 hours, 23,908 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1733, DCA-PBI. ' AT GATE INFLIGHT CREWMEMBERS ADVISED OF ODOR WAS IN THE CABIN THAT STARTED ON INITIAL DESCENT OF THE PREVIOUS LEG I ALSO PRECEDED AN ODOR THAT SMELLS POSSIBLY LIKE A TINGE OF OIL; ACCOMPLISHED TSM 05-50-00-810-831 ISOLATED CONTAMINATION TO APU OIL LEAKS REF MDDR 472357 LP 3426631--2 COMPLIED WITH INFO NOTICE 2017-T015 SECTION B  LEVEL A DECONTAMINATION ACCOMPLISHED OF ECS REF TSM 21-00-00. A/C OK FOR SERVICE.'
